# SDR WX0A2015020372384

- Difficulty date: January 24, 2015
- Submitted: February 4, 2015
- Operation: Air carrier
- Aircraft: N878GA
- Make and model: Doug DC-9-83
- Aircraft serial: 53487
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: 59360381
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CARGO DOOR CUT OUT SURROUND LOWER BEAM CORRODED.  REMOVED CORROSION, FABRICATED & INSTALLED REPAIR PARTS IAW SRM 53-05 PARA 140.  WORK ACCOMPLISHED ON WO 1011498-1500-0064 M301 ITEM 264.
